# SDR SWAA2022022233447

- Difficulty date: September 13, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 38,056 hours, 22,680 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CORROSION AT STATION 887 BETWEEN FLOOR PANELS PLATE FROM 3LBL TO 5RBL. / REMOVED AND REPLACED T-PLATE LOCATED BETWEEN FLOOR PANELS AT BS 887 REF SRM 51-40-02.
